# SDR 07FDEA04016

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,246 hours, 19,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970524200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT STRINGER P 26 LT, C54-54.1 REPAIR PERFORMED BY PARTIAL REPLACEMENT OF CORRODED STRINGER IAW A300-600 FREIGHTER SRM 53-10-14 , APPROVED BY EA 6-5310-81053 AND RAS/DATLS/0002051/2004 ISS A.
